The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1056 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 5, 1990, pp. 455–465
DOI: 10.4171/ZAA/415

Published online: 1990-10-31

Zur Regularität einer Kontakt-Randwertaufgabe

Rainer Schumann[1]

(1) Leipzig, Germany

It is proved that the solution of a contact boundary value problem in linear $n$-dimensional elasticity belongs to $C^{1+\alpha}$ if the normal component of the displacement vector does.

No keywords available for this article.

Schumann Rainer: Zur Regularität einer Kontakt-Randwertaufgabe. Z. Anal. Anwend. 9 (1990), 455-465. doi: 10.4171/ZAA/415